So I got the Depo shot about three weeks ago on the 19 of last month. My period was due on the 27th of last month and I’m now two weeks late on it. My boyfriend and I Had oral sex about four days after I got the shot and some of his semen landed on the outside of my vagina. I tried to wipe it out using water and toilet paper. Someone told me my circle probably just reset and I was sick when my period was due and I was really stressed from work so I don't know what is happening. It could be the sickness the Depo shot and the stress or pregnancy. (Also I haven’t had any pregnancy signs)
You don't get periods on Depo Provera. Very rarely, anyway.
You can get irregular breakthrough bleeding, sometimes, & especially until you have had 2 or 3 shots.
Depo tricks your body into thinking it is pregnant. You don't ovulate when pregnant, so you don't have a build up of the lining of the womb to flush out once per month, when the unfertilised egg is ready to leave.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Nov 2017 • 22 answers
Updated 19 Oct 2015 • 5 answers
Updated 30 Sep 2013 • 3 answers
Updated 14 Aug 2017 • 1 answer
Updated 16 Aug 2018 • 1 answer